# SDR SWAA2022012165958

- Difficulty date: April 21, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 27,790 hours, 16,425 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB FWD UPPER SLIDER SEAL CRACKED. / R&R RT HORIZ STAB FWD UPPER SLIDER SEAL REFERENCE MM 53-31-31.
